# SDR AALA960442

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 593666065L
- Condition: Corroded
- Location: Bs 1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON ANGLE.  REPLACED ANGLE.  TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
